A taxonomy study of XSS Vulnerabilities

Nayeem, Khan and Johari, Abdullah and Adnan Shahid, Khan (2017) A taxonomy study of XSS Vulnerabilities. Asian Journal of Information Technology, 16 (2). pp. 169-177. ISSN 1682-3915 (print)

A taxonomy study of XSS Vulnerabilities (abstract).pdf

Download (51kB) | Preview
Official URL: http://medwelljournals.com/abstract/?doi=ajit.2017...
Item Type: Article
Additional Information: Information, Communication and Creative Technology
Uncontrolled Keywords: Taxonomy study, cross site scripting, web security, web application vulnerability, threat, unimas, university, universiti, Borneo, Malaysia, Sarawak, Kuching, Samarahan, ipta, education, research, Universiti Malaysia Sarawak
Subjects: T Technology > T Technology (General)
Divisions: Academic Faculties, Institutes and Centres > Faculty of Computer Science and Information Technology
Depositing User: Karen Kornalius
Date Deposited: 10 Aug 2018 00:47
Last Modified: 29 Sep 2022 03:44
URI: http://ir.unimas.my/id/eprint/21236

Actions (For repository members only: login required)

View Item View Item